Multivariate liouville distributions, iv

Rameshwar D. Gupta, Donald Richards

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We define a class of distributions, containing the classical Dirichlet and Liouville distributions, in which the random variables take values in a locally compact Abelian group or semigroup. These generalizations retain many properties of the Dirichlet and Liouville distributions, including properties of the marginal and conditional distributions and regression functions. We present a number of examples illustrating the general theory.

Original languageEnglish (US)
Pages (from-to)1-17
Number of pages17
JournalJournal of Multivariate Analysis
Volume54
Issue number1
DOIs
StatePublished - Jan 1 1995

Fingerprint

Random variables
Dirichlet
Locally Compact Abelian Group
Regression Function
Marginal Distribution
Conditional Distribution
Distribution Function
Semigroup
Random variable
Multivariate distribution

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Cite this

Gupta, Rameshwar D. ; Richards, Donald. / Multivariate liouville distributions, iv. In: Journal of Multivariate Analysis. 1995 ; Vol. 54, No. 1. pp. 1-17.
@article{83273e03bd9c4e5ab19d8a2069f4f4b4,
title = "Multivariate liouville distributions, iv",
abstract = "We define a class of distributions, containing the classical Dirichlet and Liouville distributions, in which the random variables take values in a locally compact Abelian group or semigroup. These generalizations retain many properties of the Dirichlet and Liouville distributions, including properties of the marginal and conditional distributions and regression functions. We present a number of examples illustrating the general theory.",
author = "Gupta, {Rameshwar D.} and Donald Richards",
year = "1995",
month = "1",
day = "1",
doi = "10.1006/jmva.1995.1042",
language = "English (US)",
volume = "54",
pages = "1--17",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "1",

}

Multivariate liouville distributions, iv. / Gupta, Rameshwar D.; Richards, Donald.

In: Journal of Multivariate Analysis, Vol. 54, No. 1, 01.01.1995, p. 1-17.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Multivariate liouville distributions, iv

AU - Gupta, Rameshwar D.

AU - Richards, Donald

PY - 1995/1/1

Y1 - 1995/1/1

N2 - We define a class of distributions, containing the classical Dirichlet and Liouville distributions, in which the random variables take values in a locally compact Abelian group or semigroup. These generalizations retain many properties of the Dirichlet and Liouville distributions, including properties of the marginal and conditional distributions and regression functions. We present a number of examples illustrating the general theory.

AB - We define a class of distributions, containing the classical Dirichlet and Liouville distributions, in which the random variables take values in a locally compact Abelian group or semigroup. These generalizations retain many properties of the Dirichlet and Liouville distributions, including properties of the marginal and conditional distributions and regression functions. We present a number of examples illustrating the general theory.

UR - http://www.scopus.com/inward/record.url?scp=0002600885&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002600885&partnerID=8YFLogxK

U2 - 10.1006/jmva.1995.1042

DO - 10.1006/jmva.1995.1042

M3 - Article

AN - SCOPUS:0002600885

VL - 54

SP - 1

EP - 17

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 1

ER -